Alert archive / Massachusetts / Gale Watches in 2011
Gale Watch 6, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale watch at Feb 7, 2011, 4:16 AM EST. It took effect at Feb 8, 2011, 10:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 7, 2011, 4:16 AM EST (09:16 UTC)
- In effect from
- Feb 8, 2011, 10:00 AM EST
- Expired
- Feb 7, 2011, 4:17 PM EST
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
591 WHUS71 KBOX 070916 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 416 AM EST MON FEB 7 2011 ...GALE FORCE WINDS POSSIBLE TUESDAY AND TUESDAY NIGHT ACROSS THE WATERS... .A LOW PRESSURE SYSTEM IS EXPECTED TO RAPIDLY INTENSIFY AS IT TRACKS NORTH AND EAST OF THE WATERS ON TUESDAY. IN RESPONSE TO THIS SYSTEM...NORTHWEST WINDS MAY REACH GALE STRENGTH DURING TUESDAY INTO TUESDAY NIGHT. ANZ230>237-250-251-254>256-071730- /O.NEW.KBOX.GL.A.0006.110208T1500Z-110209T1200Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 416 AM EST MON FEB 7 2011 ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT. GUSTS UP TO 40 KT POSSIBLE...EXCEPT GUSTS TO 45 KT POSSIBLE OVER THE SOUTHERN OUTER COASTAL WATERS. SEAS ON THE OUTER COASTAL WATERS BUILDING TO 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ NMB
2 follow-up statements
990 WHUS71 KBOX 071530 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1030 AM EST MON FEB 7 2011 ...GALE FORCE WINDS POSSIBLE TUESDAY AND TUESDAY NIGHT ACROSS THE WATERS... .A LOW PRESSURE SYSTEM IS EXPECTED TO RAPIDLY INTENSIFY AS IT TRACKS NORTH AND EAST OF THE WATERS ON TUESDAY. IN RESPONSE TO THIS SYSTEM...NORTHWEST WINDS MAY REACH GALE STRENGTH DURING TUESDAY INTO TUESDAY NIGHT. ANZ230>237-250-251-254>256-072330- /O.CON.KBOX.GL.A.0006.110208T1500Z-110209T1200Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1030 AM EST MON FEB 7 2011 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
385 WHUS71 KBOX 072117 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 417 PM EST MON FEB 7 2011 ...GALE FORCE WINDS EXPECTED TUESDAY AFTERNOON AND NIGHT ACROSS THE COASTAL WATERS... .LOW PRESSURE IS EXPECTED TO RAPIDLY INTENSIFY AS IT TRACKS NORTHEAST OF THE WATERS TUESDAY. GALE FORCE NORTHWEST WINDS ARE EXPECTED TUESDAY AFTERNOON INTO TUESDAY NIGHT AS THE LOW INTENSIFIES AND AS COLDER AIR REACHES THE COASTAL WATERS. A PERIOD OF MODERATE TO HEAVY FREEZING SPRAY IS ALSO POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING. ANZ232>237-255-256-080530- /O.UPG.KBOX.GL.A.0006.110208T1500Z-110209T1200Z/ /O.NEW.KBOX.GL.W.0008.110208T1600Z-110209T1100Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 417 PM EST MON FEB 7 2011 ...GALE WARNING IN EFFECT FROM 11 AM TUESDAY TO 6 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 6 AM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-231-250-251-254-080530- /O.UPG.KBOX.GL.A.0006.110208T1500Z-110209T1200Z/ /O.NEW.KBOX.GL.W.0008.110208T2000Z-110209T1100Z/ BOSTON HARBOR-CAPE COD BAY- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 417 PM EST MON FEB 7 2011 ...GALE WARNING IN EFFECT FROM 3 PM TUESDAY TO 6 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 6 AM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale watch went out at Feb 7, 4:07 AM EST, 9 minutes earlier.
Area forecast discussion, Feb 7, 4:07 AM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
407 AM EST MON FEB 7 2011
.SYNOPSIS...
DRY WEATHER IS ANTICIPATED FOR TODAY. TWO LOW PRESSURE SYSTEMS WILL
LIKELY BRING A MIXTURE OF RAIN AND SNOW TO THE REGION MONDAY NIGHT
INTO TUESDAY MORNING FOLLOWED BY STRONG WINDS TUESDAY AFTERNOON AND
EVENING AND MORE CHILLY AIR TUESDAY NIGHT. ANOTHER LOW PRESSURE
SYSTEM ON THURSDAY WILL EITHER MISS OR GRAZE SOUTHERN PORTIONS OF
SOUTHERN NEW ENGLAND. HIGH PRESSURE BRINGS DRY WEATHER LATE IN THE
WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
EXPECT TODAY TO BE ANOTHER MILD AND DRY DAY THOUGH GENERALLY MID AND
HIGH DECK CLOUDS WILL LIMIT AMOUNT OF WARMING. A COUPLE OF WEAKER
AREAS OF LOW PRESSURE IN OUR GENERAL VICINITY TODAY...WITH ONE
TRACKING THROUGH THE GREAT LAKES...AND THE OTHER MOVING NORTHWARD THROUGH
THE CENTRAL APPALACHIANS. MEANWHILE...SOUTHERN STERAM SYSTEM
EMERGES OUT OF THE GULF OF MEXICO AND OFF THE CAROLINA COAST.
ANTICIPATING HIGHS IN THE MID TO UPPER 30S FOR THE INTERIOR...AND
LOW 40S FOR THE SOUTHEASTERN SHORELINE.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
SHORT WAVES IN THE NORTHERN AND SOUTHERN STREAMS TRY TO PHASE
TONIGHT...BUT MODELS INDICATE THAT THIS DOES NOT QUITE HAPPEN.
NAM/GFS/ECMWF CONSENSUS IS THAT THE CENTER OF THE SURFACE LOW TO
EMERGE ALONG THE ATLANTIC COAST TRACKS WELL SOUTHEAST OF THE
BENCHMARK...WITH A SECONDARY WEAKER LOW/TROUGH GOING THROUGH
SOUTHERN NEW ENGLAND. WE DO END UP WITH A PERIOD OF DIVERGENCE
ALOFT THIS EVENING...ENTERING THE RIGHT REAR QUADRANT OF A 200 KT
UPPER JET.
NO CLOSED LOW ALOFT AND THE PATTERN SHOULD REMAIN PROGRESSIVE. THE
LOW RACES EAST OF LABRADOR DURING TUESDAY...INTENSIFYING AS IT
TRACKS NORTHEAST. THE RESULT IS A TIGHTENING PRESSURE GRADIENT OVER
SOUTHERN NEW ENGLAND...WHICH COULD ALLOW FOR GUSTY WINDS. COLD
ADVECTION IN THE AFTERNOON WILL AID IN MIXING WINDS ALOFT TO THE
SURFACE. THE POTENTIAL EXISTS FOR GUSTS OF 35 TO 40 KNOTS...
POSSIBLY A BIT HIGHER OVER THE WATERS.
SUFFICIENT DYNAMICS TO SUPPORT CATEGORICAL POPS TONIGHT INTO TUESDAY
...BUT AMOUNTS COULD BE JUST BELOW ADVISORY CRITERIA. BLENDED
GFS QPF /MORE GENEROUS THAN NAM/ WITH HPC VALUES WHICH BROUGHT
TOTALS OF 1 TO 3 INCHES THROUGH MOST OF THE INTERIOR...THOUGH CAN
NOT RULE OUT SOME HIGHER TOTALS. CLOSER TO THE COAST A RAIN/SNOW MIX
PROMPTED A FORECAST OF AN INCH OR LESS SNOW ACCUMULATION.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HUDSON BAY UPPER LOW AND A BROAD CYCLONIC FLOW THROUGH MUCH OF THE
LONG TERM PERIOD. DURING THE UPCOMING WEEKEND THE UPPER FLOW
TRENDS MORE ZONAL WITH SIGNS OF A TROF DIGGING ALONG THE PACIFIC
COAST. UNTIL THEN WE WILL STILL NEED TO MONITOR TWO SYSTEMS AND A
CHUNK OF COLD AIR.
TUESDAY NIGHT...
HIGH PRESSURE BUILDS INTO NEW ENGLAND WITH DRY COLD WEATHER. WITH
THE COASTAL LOW CONTINUING TO MOVE OFF...THE PRESSURE GRADIENT
SHOULD DIMINISH WHICH IN TURN WILL MEAN DIMINISHING WIND. WE USED
A BLEND OF MOS VALUES...WHICH MEANS MIN TEMPS IN THE SINGLE
NUMBERS AND EVEN BELOW ZERO WELL INLAND.
WEDNESDAY...
HIGH PRESSURE OVER THE REGION SHOULD KEEP THE WEATHER DRY. DAYTIME
MIXING SHOULD BRING 25-30 KNOT WIND GUSTS FROM 950 MB...AND IF
MIXING WERE TO REACH HIGHER UP TO 900 MB IT WOULD BE TAPPING 35-40
KNOT GUSTS.
THURSDAY...
ANOTHER SOUTHERN SHORTWAVE...ANOTHER GULF OF MEXICO SURFACE LOW.
CONSENSUS OF THE LONGER RANGE MODELS IS TO KEEP THIS SYSTEM WELL
OUT TO SEA...A CHANGE FROM YESTERDAY WHEN THE PROJECTED PATHS
BROUGHT A GLANCING BLOW TO OUR SOUTHERN ZONES. WE WILL BRING
CLOUDS TO THE REGION AND SLIGHT CHANCE POPS TO OUR SOUTH COAST BUT
KEEP SUBSTANTIAL PRECIP OFFSHORE. HPC NOTES ENSEMBLE TRENDS THAT
WOULD BRING THE TRACK CLOSER TO NEW ENGLAND ALONG THE LINES OF
PREVIOUS FORECASTS. SO THIS REMAINS A LOW CONFIDENCE FORECAST AT
THIS TIME.
FRIDAY-SATURDAY-SUNDAY...
HIGH PRESSURE BUILDS OVER THE EASTERN USA POINTING TO A DRY
UPCOMING WEEKEND. A WEAK FRONT ALONG THE CANADIAN BORDER MAY BRING
SOME CLOUDS TO SOUTHERN NEW HAMPSHIRE. THE RIDGE AXIS SHIFT SOUTH
OF US OVER THE WEEKEND WITH WINDS TURNING MORE WEST AND SOUTHWEST.
THIS ALONG WITH THE LARGE SCALE FLOW SHIFTING TO ZONAL WILL
SUGGEST LESS ARCTIC AIR AND MORE PACIFIC AIR REACHING US BY THIS
TIME NEXT WEEK.
&&
.AVIATION /09Z MONDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MEDIUM...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
TODAY...HIGH CONFIDENCE IN VFR. MID-HIGH CLOUDS SHOULD CONTINUE
SPREADING OVER THE AREA UNDER 5-10KT SW FLOW.
KBOS TERMINAL...HIGH CONFIDENCE FOR VFR THROUGH TODAY. SHOULD
SEE A CONTINUATION OF MID-HIGH LVL CLOUDS UNDER SW FLOW.
OUTLOOK...MONDAY NIGHT THROUGH FRIDAY...
MONDAY NIGHT-TUESDAY...CIGS/VSBYS LOWER TO MVFR BETWEEN 03Z AND
06Z ACROSS THE AREA...FOLLOWED BY PERIODS OF IFR IN SNOW AND RAIN
LASTING INTO TUESDAY MORNING. CONDITIONS IMPROVE TO MVFR IN
SCATTERED SNOW SHOWERS FOR TUESDAY AFTERNOON. WINDS INCREASE FROM
THE NORTHWEST TUESDAY AFTERNOON WITH GUSTS OF 35 TO 40 KNOTS
POSSIBLE ESPECIALLY BOS-PVD AND THE CAPE/ISLANDS. WINDS WILL
DIMINISH TUESDAY NIGHT. MEDIUM CONFIDENCE.
WEDNESDAY...HIGH PRESSURE IN CONTROL WITH DRY WEATHER. VFR
CONDITIONS WITH DAYTIME NORTHWEST GUSTS OF 25 TO 30 KNOTS.
THURSDAY...VFR EARLY. VFR MAY CONTINUE THROUGH THE DAY...BUT LOW
CONFIDENCE POTENTIAL FOR MVFR CEILINGS DEVELOPING WITH SNOW BY
AFTERNOON. THE BEST CHANCE FOR THIS WOULD BE ALONG THE SOUTH
COASTAL AREAS SUCH AS PVD-FMH- HYA-ACK.
FRIDAY...VFR. MEDIUM TO HIGH CONFIDENCE.
&&
.MARINE...
MONDAY AND MONDAY NIGHT...EXPECT WIND AND SEAS TO BE BELOW SCA
CRITERIA.
OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY...AN OFFSHORE LOW PRESSURE TRACKS NEAR THE WATERS THEN
DEEPENS TUESDAY AFTERNOON. AS A RESULT WINDS AND SEAS WILL BUILD
DURING THE DAY. MEDIUM CONFIDENCE IN GALE FORCE GUSTS BY TUESDAY
AFTERNOON...GALE WATCH HAS BEEN POSTED. SEAS WILL BUILD WITH 6 TO
8 FEET ON THE OUTER WATERS TUESDAY AND 9 TO 12 FEET ON THE OUTER
WATERS TUESDAY NIGHT. WINDS AND SEAS WILL BEGIN TO DIMINISH AFTER
MIDNIGHT.
WEDNESDAY...LINGERING 5 FOOT SEAS ON THE OUTER WATERS. WEST TO
SOUTHWEST WINDS INCREASE BY MIDDAY WITH 30 KNOT GUSTS.
THURSDAY...WINDS AND SEAS BELOW SCA LEVELS.
FRIDAY...SEAS BELOW SCA LEVELS. WINDS MAY GUST NEAR 25 KNOTS IN
THE AFTERNOON.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...GALE WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING FOR
ANZ230>237-250-251-254>256.
&&
SYNOPSIS...NMB
NEAR TERM...NMB
SHORT TERM...NMB
LONG TERM...WTB
AVIATION...WTB/SIPPRELL/NMB
MARINE...WTB/SIPPRELL/NMBHazardous weather outlook, Feb 7, 3:53 AM EST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 353 AM EST MON FEB 7 2011 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-080900- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 353 AM EST MON FEB 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. LOW PRESSURE MOVES PAST NEW ENGLAND TONIGHT INTO TUESDAY MORNING. THIS WILL BRING THE POTENTIAL FOR LIGHT ACCUMULATION OF SNOW. THERE WILL BE LESSER AMOUNTS AT THE COAST WHERE THE SNOW WILL MIX WITH RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NORTHWEST WINDS WILL GUST TO AROUND 40 MPH LATE TUESDAY AND TUESDAY NIGHT...ESPECIALLY ALONG THE SOUTH COAST...CAPE CODE...AND THE ISLANDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-080900- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 353 AM EST MON FEB 7 2011 ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. THERE IS THE CHANCE FOR MODERATE FREEZING SPRAY ACROSS THE WATERS TUESDAY NIGHT INTO EARLY WEDNESDAY. LIGHT FREEZING SPRAY WILL THEN BE POSSIBLE INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 4:06 PM EST | Winter Weather Advisory | BOX | Franklin, Hampden, Hampshire, Worcester | 23 hr |
| Feb 7, 4:11 PM EST | Wind Advisory | BOX | Barnstable, Dukes, Nantucket | 33 hr |
| Feb 7, 4:17 PM EST | Gale Warning | BOX | 40 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.